# SDR SWAA2024092025435

- Difficulty date: August 13, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 39,062 hours, 18,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY EXIT LIGHT BATTERY PACK ON POSITION RH AND LH SIDE AFT LOWERED CEILING AT AFT GALLEY AREA 2024-512243<[01] REPLACED EMERGENCY EXIT LIGHT BATTERY PACK ON POSITION RH AND LH SIDE AFT LOWERED CEILING AT AFT GALLEY AREA IAW B737-800 AMM 33-51-06-960-805;[02] REPLACED EMERGENCY EXIT LIGHT BATTERY PACK ON POSITION RH AND LH SIDE AFT LOWERED CEILING AT AFT GALLEY AREA IAW B737-800 AMM 33-51-06-960-805 TEST IS OK
